SciELO - Scientific Electronic Library Online

vol.38 issue3A transmuted version of the generalized half-normal distributionPebbling on zig-zag chain graph of n odd cycles author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


JANA, Ranjan Kumar; MAHESHWARI, Bhumika  and  SHUKLA, Ajay Kumar. Note on extended hypergeometric function. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.585-595. ISSN 0716-0917.

In this paper, we present an extension of the classical hypergeometric functions using extended gamma function due to Jumarie and obtained some properties.

Keywords : Gamma function; Pochhammer symbols; Hypergeometric functions; Integral transforms; Fractional calculus.; 33B15; 33C05; 33C20; 44A05; 26A33.

        · text in English     · English ( pdf )